Volume 26, Issue 3
The Nehari Manifold and Application to a Quasilinear Elliptic Equation with Multiple Hardy-type Terms

N. Nyamoradi, M. Shekarbigi, A. RazlansariM. Yavari

J. Part. Diff. Eq., 26 (2013), pp. 193-216.

Published online: 2013-09

Preview Purchase PDF 8 2477
Export citation
  • Abstract

In this paper, by using the Nehari manifold and variational methods, we study the existence and multiplicity of positive solutions for a multi-singular quasilinear elliptic problem with critical growth terms in bounded domains. We prove that the equation has at least two positive solutions when the parameters \lambda belongs to a certain subset of R.

  • Keywords

Nehari manifold quasilinear elliptic equation Sobolev critical exponent

  • AMS Subject Headings

35A15, 35B33, 35J70

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

nyamoradi@razi.ac.ir (N. Nyamoradi)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-26-193, author = {Nyamoradi , N. and Shekarbigi , M. and Razlansari , A. and Yavari , M.}, title = {The Nehari Manifold and Application to a Quasilinear Elliptic Equation with Multiple Hardy-type Terms}, journal = {Journal of Partial Differential Equations}, year = {2013}, volume = {26}, number = {3}, pages = {193--216}, abstract = {

In this paper, by using the Nehari manifold and variational methods, we study the existence and multiplicity of positive solutions for a multi-singular quasilinear elliptic problem with critical growth terms in bounded domains. We prove that the equation has at least two positive solutions when the parameters \lambda belongs to a certain subset of R.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v26.n3.1}, url = {http://global-sci.org/intro/article_detail/jpde/5161.html} }
TY - JOUR T1 - The Nehari Manifold and Application to a Quasilinear Elliptic Equation with Multiple Hardy-type Terms AU - Nyamoradi , N. AU - Shekarbigi , M. AU - Razlansari , A. AU - Yavari , M. JO - Journal of Partial Differential Equations VL - 3 SP - 193 EP - 216 PY - 2013 DA - 2013/09 SN - 26 DO - http://doi.org/10.4208/jpde.v26.n3.1 UR - https://global-sci.org/intro/article_detail/jpde/5161.html KW - Nehari manifold KW - quasilinear elliptic equation KW - Sobolev critical exponent AB -

In this paper, by using the Nehari manifold and variational methods, we study the existence and multiplicity of positive solutions for a multi-singular quasilinear elliptic problem with critical growth terms in bounded domains. We prove that the equation has at least two positive solutions when the parameters \lambda belongs to a certain subset of R.

N. Nyamoradi, M. Shekarbigi, A.Razlansari & M. Yavari. (2019). The Nehari Manifold and Application to a Quasilinear Elliptic Equation with Multiple Hardy-type Terms. Journal of Partial Differential Equations. 26 (3). 193-216. doi:10.4208/jpde.v26.n3.1
Copy to clipboard
The citation has been copied to your clipboard